Header menu link for other important links

The numerical radius and positivity of block matrices

, Tanvi Jain
Published in Elsevier Inc.
Volume: 656
Pages: 463 - 482

This article has two interpenetrating motifs. One is an exposition of some major ideas and techniques behind the use of block matrices, and especially their positivity properties. This is done by focussing on one major problem: characterisation of operators whose numerical radius is bounded by one. So, the article could serve as an introduction to that topic as well.

About the journal
JournalLinear Algebra and Its Applications
PublisherElsevier Inc.
Open AccessNo